# SDR AU510001862

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Part number: MS212306
- Condition: Loose
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LIFT DUMPER NR 3 BELLCRANK HORIZONTAL ROD ATTACHMENT BEARING MIGRATED OF POSITION.
